Skip to main content

High Dimensional Expanders, Ramanujan Complexes and Codes

Searching for OpenAIRE data...

Publications

Random walks on Ramanujan complexes and digraphs

Author(s): Eyal Lubetzky, Alex Lubotzky, Ori Parzanchevski
Published in: Journal of European Math. Soc., 2019

Stability and Invariant Random Subgroups

Author(s): Oren Becker, Alexander Lubotzky, Andreas Thom
Published in: Duke Journal of mathematics, 2019

Stability, cohomology vanishing, and non-approximable groups

Author(s): Marcus De Chiffre, Lev Glebsky, Alex Lubotzky, Andreas Thom
Published in: 2018

On groups and simplicial complexes

Author(s): Alexander Lubotzky, Zur Luria, Ron Rosenthal
Published in: European Journal of Combinatorics, Issue 70, 2018, Page(s) 408-444, ISSN 0195-6698
DOI: 10.1016/j.ejc.2018.01.009

A trichotomy theorem for transformation groups of locally symmetric manifolds and topological rigidity

Author(s): Sylvain Cappell, Alexander Lubotzky, Shmuel Weinberger
Published in: Advances in Mathematics, Issue 327, 2018, Page(s) 25-46, ISSN 0001-8708
DOI: 10.1016/j.aim.2017.06.010

First order rigidity of non-uniform higher rank arithmetic groups

Author(s): Nir Avni, Alexander Lubotzky, Chen Meiri
Published in: Inventiones mathematicae, 2019, ISSN 0020-9910
DOI: 10.1007/s00222-019-00866-5

Random Steiner systems and bounded degree coboundary expanders of every dimension


Published in: ISSN 0179-5376
DOI: 10.1007/s00454-018-9991-2

The congruence subgroup problem for low rank free and free metabelian groups

Author(s): David El-Chai Ben-Ezra, Alexander Lubotzky
Published in: Journal of Algebra, Issue 500, 2018, Page(s) 171-192, ISSN 0021-8693
DOI: 10.1016/j.jalgebra.2017.01.001